The other web sites are useful tools, but as a medical professional I get all of my information from the American Heart Association because their information is always up to date and they are constantly doing research which the other sites get all their information from.
I would look at all of these websites listed under your answers, because they will allow you to retain a wealth of knowledge about the topic.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My name is mohan. My age is 28 and i ve BP Since 4 days. I use Lostat-H as per doctors advice. I ve family history of CAD. Was this medicince advisable. Sometimes, i feel gidiness taking this tablet. Does it has sideeffects. What are the effective way to reduce my BP. please advise
I recently experienced an elevated blood pressure of 198/103 while in the dentist s chair awaiting two surgical extractions. The dentist would not start , understandably so. Thereafter I went to see my primary care doctor, whose nurse practitioner gave me a Clonidine pill and a prescription for it. I was previously taking 100mg of Losartan. once a day without side effects. She has me taking Clonidine twice a day. W hile my blood pressure has significantly lowered, I do not like the effect of this medication, especially taking it twice a day. I feel the Circumstances elevated my pressure. This all occurred on Wednesday. I am going back yo see her today at 2pm. I also take a natural supplement called Michael s Blood Pressure factors, which contains Calcium, Magnesium and Hawthorn Berry. I have also looked into a high blood pressure diet, since I believe nutrition plays a huge part in our well-being. I also regularly walk twice a day. What are your thoughts? Damaris Thomas
Hi I have a BP at 140/100 and after medication for 2 weeks it has now reduced to 120/80 ithe BP has been high for the last one year.now does that mean im supposed to be on medication daily and is there a way the BP can normalise because I dont want to use drugs daily. thankyou
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
I am 54 yrs man. Last morning when I masterbaded, i passed some rust coulured semen and some light yellow coloured semen. I am single for the last 12 yrs but have had irregular sex with few partners with healthy and good background. I have no other problem, except high BP for which I take medicene and the BP remain under control. I also maintain normal health and am regularly practicing yoga. But I am very worried about the red semens. Pl advice what to do. Many Thanks!
I am a 25 yr old female that has recently lost 70 pounds and suffers from pcos. I am off all the bp medicines I was taking, and have been on a gluten free diet since 4/21/11 b/c I am allergic to wheat. I have been getting dizzy, lightheaded, and have a fast heart rate and low blood pressure when standing or sitting up. my heart rate is usually in the 60 -70 range when resting, and it's been in the high 90 - 100 range while resting. The dizziness started Sunday 6/19/11 all of a sudden, and I have kept track of my BP and symptoms since Sunday. I get this intense pressure in my head, and the get dizzy, and my heart will race when I start to feel yucky, I have trouble breathing, when my heart rate is up this high for no apparent reason. My BP will be 93/62 and HR 101 standing, or it can be 114/65 and HR 80 a few minutes later.. but if I go from lying down to sitting, it will be elevated, then it elevates when I stand, if I lay down everything is fine.. the pressure in my head goes away, the dizzyness goes away, and the HR goes back to normal... I have a shunt in place for hydrocephalus, my first shunt was placed at the age of two weeks, and first revision was done 4/5/2010. I want to know what is causing this fluctuation in BP and the dizziness, and fast HR...thanks
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...